IJPAM: Volume 55, No. 1 (2009)

PROPERTY $N_p$ FOR BALANCED LINE BUNDLES
ON A STABLE CURVE $C\cup D$ WITH $C, D$
INTEGRAL, $\sharp (C\cap D)=1$ and $p_a(D)=1$

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Let $X = C\cup D$ be a stable curve of genus $g\ge 4$ with $C, D$ irreducible, $\sharp (C\cap D)=1$ and $p_a(D)=1$. Here we describe the very ample line bundles $L$ on $X$ and give for which integer $p$, $L$ has Property $N_p$.

Received: July 14, 2009

AMS Subject Classification: 14H51

Key Words and Phrases: stable curve, balanced line bundle, Property $N_p$, Koszul cohomology

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 55
Issue: 1